Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 32, NWS Melbourne, FL

June 27, 2013Brevard County, Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 27, 2013, 6:52 PM EDT for Brevard County, Orange County, Osceola County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2013, 6:52 PM EDT (22:52 UTC)
Expired
Jun 27, 2013, 7:30 PM EDT
In force
38 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Brevard County, FL, Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 37 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS52 KMLB 272252
SVRMLB
FLC009-095-097-272315-
/O.NEW.KMLB.SV.W.0032.130627T2252Z-130627T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
652 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BREVARD COUNTY IN FLORIDA
  SOUTHEASTERN ORANGE COUNTY IN FLORIDA
  NORTHEASTERN OSCEOLA COUNTY IN FLORIDA

* UNTIL 730 PM EDT.

* AT 644 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LONE CABBAGE FISH CAMP...AND DRIFTING EAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  CANAVERAL GROVES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2831 8086 2831 8099 2840 8101 2853 8084
      2839 8074
TIME...MOT...LOC 2251Z 235DEG 10KT 2839 8091

$$
4 follow-up statements
927 
WWUS52 KMLB 272300
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
700 PM EDT THU JUN 27 2013

FLC009-095-097-272330-
/O.CON.KMLB.SV.W.0032.000000T0000Z-130627T2330Z/
ORANGE-OSCEOLA-BREVARD-
700 PM EDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WEST CENTRAL BREVARD...NORTHEASTERN OSCEOLA AND SOUTHEASTERN
ORANGE COUNTIES...

AT 700 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR LONE CABBAGE FISH CAMP...DRIFTING EAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CANAVERAL ACRES AND CANAVERAL GROVES.

MOTORISTS DRIVING ALONG ROUTE 520 WEST OF COCOA...AND ALONG THE 
NORTHERN PART OF NOVA ROAD...WILL BE IMPACTED BY THIS STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2831 8086 2831 8099 2840 8101 2853 8084
      2839 8074
TIME...MOT...LOC 2257Z 235DEG 10KT 2840 8089

$$
612 
WWUS52 KMLB 272309
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
709 PM EDT THU JUN 27 2013

FLC009-095-097-272330-
/O.CON.KMLB.SV.W.0032.000000T0000Z-130627T2330Z/
ORANGE-OSCEOLA-BREVARD-
709 PM EDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WEST CENTRAL BREVARD...NORTHEASTERN OSCEOLA AND SOUTHEASTERN
ORANGE COUNTIES...

AT 709 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED JUST SOUTHWEST OF LONE CABBAGE FISH CAMP...AND DRIFTING 
SLOWLY SOUTH ALONG NOVA ROAD IN OSCEOLA COUNTY.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

LAT...LON 2845 8089 2835 8080 2831 8086 2831 8099
      2840 8101
TIME...MOT...LOC 2307Z 235DEG 10KT 2836 8090

$$
525 
WWUS52 KMLB 272316
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
716 PM EDT THU JUN 27 2013

FLC009-095-272325-
/O.CAN.KMLB.SV.W.0032.000000T0000Z-130627T2330Z/
ORANGE-BREVARD-
716 PM EDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BREVARD AND
SOUTHEASTERN ORANGE COUNTIES IS CANCELLED...

LAT...LON 2831 8099 2833 8100 2835 8100 2835 8098
      2835 8097 2835 8087 2833 8086 2831 8086
TIME...MOT...LOC 2315Z 235DEG 10KT 2832 8092

$$

FLC097-272330-
/O.CON.KMLB.SV.W.0032.000000T0000Z-130627T2330Z/
OSCEOLA-
716 PM EDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN OSCEOLA COUNTY...

AT 715 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED OVER NORTHEASTERN OSCEOLA COUNTY...ALONG NOVA ROAD SOUTHWEST
OF LONE CABBAGE FISH CAMP...DRIFTING SOUTH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

LAT...LON 2831 8099 2833 8100 2835 8100 2835 8098
      2835 8097 2835 8087 2833 8086 2831 8086
TIME...MOT...LOC 2315Z 235DEG 10KT 2832 8092

$$
353 
WWUS52 KMLB 272326
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
726 PM EDT THU JUN 27 2013

FLC097-272333-
/O.EXP.KMLB.SV.W.0032.000000T0000Z-130627T2330Z/
OSCEOLA-
726 PM EDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSCEOLA COUNTY
WILL EXPIRE AT 730 PM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAS WEAKENED SLIGHTLY AS 
IT CONTINUES TO DRIFT TO THE SOUTH AND SOUTHWEST OVER RURAL AREAS
NORTH OF DEER PARK AND HOLOPAW. SMALL HAIL AND WIND GUSTS TO AROUND 
50 MPH ARE STILL POSSIBLE WITH THIS STORM.

THIS STORM WILL BE CLOSELY MONITORED FOR SIGNS OF RE-STRENGTHENING.

LAT...LON 2831 8099 2833 8100 2835 8100 2835 8098
      2835 8097 2835 8087 2833 8086 2831 8086
TIME...MOT...LOC 2323Z 235DEG 10KT 2833 8090

$$



CRISTALDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:15 PM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 27, 3:15 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
315 PM EDT THU JUN 27 2013

.DISCUSSION...

TONIGHT...ONGOING AFTERNOON CONVECTION SHOULD ALLOW FOR ADDITIONAL
BOUNDARY INTERACTIONS ACROSS CENTRAL/SRN INTERIOR ZONES WITH SOME
DRIFT BACK INTO THE WRN PORTIONS OF THE COASTAL COUNTIES WITH EARLY
EVENING CONVECTION. WILL LEAVE SLIGHTLY HIGHER EVENING POPS 30 PCT
FOR THESE AREAS AND CARRY A SLGT CHC FOR THE REMAINDER...INCLUDING
LAKE COUNTY. BY LATE EVENING...CONVECTION SHOULD WANE WITH SKIES
BECOMING MOSTLY CLEAR TO PARTLY CLOUDY OVERNIGHT. LOWS IN THE LOWER
TO MID 70S.

FRIDAY...STRONGER LOW LVL SW FLOW EXPECTED WITH SHORT RANGE MODELS
INDICATING HIGHEST MOISTURE LEVELS ACROSS THE TREASURE COAST AND
LOWER PWAT AIR ACROSS THE NW INTERIOR IN THE MORNING. SHOULD SEE A
LATE DAY SEA BREEZE PINNED TO THE COAST SOUTH OF FORT PIERCE INLET
TO JUPITER INLET. WILL KEEP POPS CLOSE TO 50 PCT WITH MOISTURE
RECOVERY PROGD ACROSS NRN SECTIONS IN THE AFTERNOON. HIGHS LOWER 90S
TO AROUND 90 S CSTL.

SATURDAY-SUNDAY...GFS HINTING AT A BIT OF A DRY SLOT ACROSS NRN
ZONES SATURDAY BETWEEN DEEPER MOISTURE ACROSS N FL AND THE SRN
PENINSULA. LOWERED POPS NORTH SLIGHTLY SATURDAY TO 40 PCT AND KEPT
50 PCT ACROSS THE SRN ZONES ON SATURDAY. CONTINUED DEEP SW FLOW
SUNDAY AND INCREASING MOISTURE LEVELS WILL KEEP 50 PCT CHANCE OF
SHOWERS AND STORMS AREA-WIDE. WINDS AT 925 MBS FROM THE SW 15-20
KNOTS SAT AND 20-25 KNOTS SUNDAY SHOULD NOT ALLOW THE EAST COAST SEA
BREEZE TO DEVELOP BUT ADEQUATE MOISTURE LEVELS WILL LEAD TO
SCATTERED AND STORMS MOVING NE...LIKELY SOMEWHAT QUICKER ON SUNDAY
TOWARD THE COAST WITH STRONGER ENVIRONMENTAL FLOW. EXPECT STORMS TO
AFFECT THE INTRACOASTAL AND NEAR SHORE ATLANTIC EACH AFTERNOON AS
STORMS PUSH OFF THE COAST INTO THE ATLC. HIGHS IN THE LOWER 90S EACH
DAY. INCREASED POPS TO LIKELY RANGE FOR MONDAY WITH SSW LOW LVL FLOW
AND DEEP MOISTURE MAINTAINING A FAVORABLE SET UP FOR HIGH RAIN
CHANCES.

EXTENDED...MONDAY THROUGH THURSDAY (PREV DISCUSSION)...
EARLY NEXT WEEK SHOWS ATLC RIDGE INITIALLY SUPPRESSED SOUTH OF THE
AREA AND GRADUALLY LIFTING NORTHWARD. UPR TROUGHING FROM THE GREAT
LKS TO THE LOWER MS VALLEY WILL KEEP A RATHER MOIST SLY COMPONENT
FLOW OVER THE STATE WITH NEAR SEASONAL COVERAGE OF AFTERNOON AND
EVENING STORMS. A TENDENCY TOWARD MIGRATION OF ONSHORE FLOW
ADVERTISED FROM THE MIDDLE TOWARD THE END OF THE WEEK WILL SHIFT
BEST PCPN CHCS INLAND WITH MENTIONABLE POPS REMAINING AT LEAST
AREAWIDE. IN THE TROPICS...A POS PHASE OF MJO IS FORECAST TO SPREAD
EWD OVER THE CARIB AND WRN ATLC BASIN DURING WEEK TWO (EARLY JULY)
THIS WOULD MAKE GENESIS MORE FAVORABLE OVER THE CARIB OR PERHAPS WRN
ATLC BASIN DURING THE PERIOD.

&&

.AVIATION...SCATTERED AFTERNOON STORMS WILL AFFECT CENTRAL TERMINALS
FROM KSFB-KMCO-KISM BTWN 20Z-23Z AND POSSIBLY KTIX-KMLB INTO THE
EVENING HOURS AS A FEW STORMS TRY TO MAKE IT BACK TOWARD THE COAST
THIS EVENING AFTER SCT STORMS DEVELOP OVER THE CENTRAL INTERIOR WITH
LATE DAY BOUNDARY INTERACTIONS.

&&

.MARINE...INCREASING SW WINDS OVER THE UPCOMING WEEKEND INTO MONDAY
SHOULD REACH AROUND 15 KNOTS WELL OFFSHORE WITH HIGHEST SEAS TO 4-5
FT OFFSHORE. FOR THE NEAR SHORE WATERS THE OFFSHORE FLOW WILL NOT
RAISE SEAS APPRECIABLY BUT SCATTERED SHOWERS AND LIGHTNING STORMS
EACH AFTERNOON WILL BE A CONCERN FOR SMALL CRAFT OPERATORS. LOW LVL
WINDS FORECAST TO GRADUALLY BACK NEXT WEEK TO S/SE WITH DIURNAL
STORMS MAINLY OVER THE MAINLAND BY TUE-THU NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  91  75  90 /  30  50  30  40
MCO  74  93  74  91 /  30  50  30  50
MLB  75  90  76  90 /  20  50  30  50
VRB  74  90  75  89 /  20  50  30  50
LEE  75  93  76  91 /  20  50  20  40
SFB  76  93  76  92 /  30  50  30  40
ORL  76  93  76  92 /  30  50  30  40
FPR  74  89  74  90 /  20  50  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...VOLKMER
LONG TERM....SEDLOCK
Hazardous weather outlook, Jun 27, 4:32 AM EDT, 14 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
432 AM EDT THU JUN 27 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-272200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
432 AM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
SOUTHWEST FLOW WILL CONTINUE TO INCREASE MOISTURE OVER THE AREA
AND WILL BE WEAK ENOUGH TO ALLOW THE EAST COAST SEA BREEZE TO
DEVELOP AND MOVE INLAND LATER TODAY. ISOLATED TO SCATTERED
SHOWERS AND STORMS WILL INITIALLY FORM ALONG THE SEA BREEZE FROM
LATE MORNING TO EARLY AFTERNOON WITH INCREASING STORM COVERAGE
EXPECTED ACROSS THE THE INTERIOR THROUGH THE REST OF THE DAY.
BOUNDARY COLLISIONS WILL LIKELY OCCUR TOWARD THE INTERSTATE 4
CORRIDOR LATE IN THE AFTERNOON WHICH MAY GENERATE A FEW STRONGER
STORMS. THE MAIN THREATS FROM THIS ACTIVITY WILL BE FREQUENT CLOUD
TO GROUND LIGHTNING...STRONG WIND GUSTS UP TO 40 TO 50 MPH AND
SMALL HAIL.

.FLOOD IMPACT...
WEAK STEERING WINDS WILL LEAD TO SLOW TO VARIABLE STORM MOTION
INTO THIS AFTERNOON. LOCALLY HEAVY RAINFALL UP TO 2 TO 3 INCHES WILL
BE POSSIBLE WITH STRONGER STORM ACTIVITY WHICH MAY CAUSE MINOR
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.

.RIP CURRENT IMPACT...
A LINGERING EASTERLY SWELL WILL PRODUCE A LOW TO MODERATE RISK FOR
RIP CURRENTS AT AREA BEACHES TODAY. THE GREATEST THREAT WILL OCCUR
AFTER 3 PM DUE TO TIDAL EFFECTS. ALWAYS SWIM NEAR A LIFEGUARD AND
NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
ISOLATED TO SCATTERED STORMS ACROSS THE AREA INTO THE AFTERNOON WILL
HAVE THE POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS...
ESPECIALLY ACROSS INLAND LAKES AND WATERWAYS. DUE TO WEAK STEERING
FLOW...STORM MOTION WILL BE SLOW AND VARIABLE INTO THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
LOW LEVEL FLOW WILL INCREASE OUT OF THE SOUTHWEST FRIDAY AND INTO
THE WEEKEND. THIS WILL LEAD TO HIGHER COVERAGE OF AFTERNOON STORMS
ACROSS THE REGION WITH A GREATER POTENTIAL FOR OFFSHORE MOVING
STORMS ALONG THE COAST. A FEW STRONGER STORMS WILL BE POSSIBLE
EACH AFTERNOON WITH THE PRIMARY THREATS BEING FREQUENT CLOUD TO
GROUND LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WEITLICH

In the hours before

Special weather statement, Jun 27, 1:36 PM EDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
136 PM EDT THU JUN 27 2013

FLZ059-271815-
ST. LUCIE-
136 PM EDT THU JUN 27 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER CENTRAL ST. LUCIE COUNTY...

* UNTIL 215 PM EDT.

AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER SAINT LUCIE WEST...
MOVING NORTH AT 5 TO 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE CARLTON...FORT PIERCE SOUTH AND TRADITION.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR
CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2748 8059 2752 8038 2727 8033 2723 8049
TIME...MOT...LOC 1735Z 170DEG 11KT 2734 8044

SEDLOCK
Special weather statement, Jun 27, 2:57 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
257 PM EDT THU JUN 27 2013

FLZ141-271945-
COASTAL VOLUSIA COUNTY-
257 PM EDT THU JUN 27 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER CENTRAL VOLUSIA COUNTY...

* UNTIL 345 PM EDT.

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS TO THE WEST OF DAYTONA
INTERNATIONAL SPEEDWAY...MOVING EAST AT 5 TO 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DAYTONA BEACH AIRPORT AND DAYTONA BEACH SHORES.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR
CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2912 8094 2910 8092 2908 8093 2908 8091
      2907 8090 2905 8089 2907 8122 2908 8123
      2920 8117 2921 8099
TIME...MOT...LOC 1856Z 265DEG 7KT 2915 8109

SEDLOCK
Special weather statement, Jun 27, 6:20 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
620 PM EDT THU JUN 27 2013

FLZ045-047-053-147-272330-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
620 PM EDT THU JUN 27 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER NORTHERN BREVARD COUNTY...EASTERN ORANGE COUNTY
AND NORTHERN AND CENTRAL OSCEOLA COUNTY...

* UNTIL 730 PM EDT.

AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A DEVELOPING LINE OF STORMS FROM AN ONGOING BOUNDARY COLLISION
CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM HAULOVER CANAL
TO 7 MILES NORTHWEST OF LONE CABBAGE FISH CAMP. THE LINE WAS MOVING
EAST AT 10 MPH...BUT WAS DEVELOPING STORMS FARTHER SOUTHWEST ACROSS
EASTERN ORANGE AND OSCEOLA COUNTIES WITH TIME.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE TITUSVILLE...MERRITT ISLAND....PORT SAINT
JOHN...CAPE CANAVERAL...HARMONY AND HOLOPAW.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2849 8068 2842 8072 2852 8074 2852 8077
      2840 8074 2820 8085 2789 8115 2809 8137
      2849 8104 2860 8090 2880 8084 2878 8077
      2871 8071 2868 8066 2877 8075 2877 8071
      2864 8061
TIME...MOT...LOC 2218Z 248DEG 9KT 2871 8075 2853 8085
          2841 8095

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 1:36 PM EDTSpecial Weather StatementMLBSaint Lucie39 min
Jun 27, 2:57 PM EDTSpecial Weather StatementMLBVolusia48 min
Jun 27, 6:20 PM EDTSpecial Weather StatementMLBOsceola70 min
Jun 27, 6:28 PM EDTSpecial Marine WarningMLB92 min
Jun 27, 7:29 PM EDTSpecial Weather StatementMLBOsceola61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.